# SDR 7AHR2014021282742

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AFT FLAP HAS CORROSION ON UPPER L/E STARTING APPROX 144 INCHES FROM INBD EDGE OF PART.  REMOVED DAMAGED AREA OF SKIN AND INSTALLED A REPAIR IAW SRM 57-50-4, FIG 5, NOTE 1.
